MAUDE Adverse Event Report: MICROVENTION, INC. HP8 AZUR HYDROPACK 18; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICROVENTION, INC. HP8 AZUR HYDROPACK 18; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 45-880060
Medical Device Problem Codes Unraveled Material (1664); Premature Separation (4045)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device has been returned to the manufacturer for evaluation.The investigation is ongoing.Upon completion of the investigation, a supplemental mdr will be submitted.
 
Event or Problem Description
As reported: lead tech reports that upon attempting to deploy the coil into a gda vessel, the coil would not form properly.Upon attempting to remove the coil, the coil prematurely detached with some coil in the vessel but most in the catheter.Upon attempting to remove the coil, it began to unravel in the hepatic artery.Snare was used to attempt to remove coil, but reporter seemed to think some was still in the gda vessel and was unable to be removed.Coil was attempted to be snared out unsuccessfully.No further action at this time.Case was aborted.Patient is stable.
 
Event or Problem Description
No additional information received regarding the event.
 
Additional Manufacturer Narrative
The investigation of the returned coil system found the implant coil to be separated from the pusher, completely stretched, entangled, and broken; however, no indications of activation using a detachment controller was found on the pusher heater coil.The portion of the implant distal to the break site was not returned for evaluation.The investigation found the pusher¿s monofilament with a tensile break shape at the tip, which is consistent with the device experiencing force that exceeded the strength of the monofilament causing the implant to separate from the pusher.The physical evaluation of the device could not identify the conditions or circumstances that led to the stretched and broken implant, but it is consistent with the device experiencing forces exceeding the implant's yield and tensile strength.The microcatheter used in the procedure was not returned, so the investigation could not determine if it had caused or contributed to the reported complaint.

Brand Name
HP8 AZUR HYDROPACK 18
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key23432606
Report Number2032493-2025-90618
Device Sequence Number9118733
Product Code KRD
UDI-Device Identifier00842429118085
UDI-Public(01)00842429118085(11)240807(17)290731(10)0000672425
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K223050
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45-880060
Device Lot Number0000672425
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Supplement Date Received by Manufacturer11/04/2025
Initial Report FDA Received Date10/30/2025
Supplement Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CATHETER.
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown